RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 4, Pages 780–782 (Mi dan8560)  

MATHEMATICS

Construction of a spectral measure for selfadjoint three-parameter problems

M. S. Almamedov, A. A. Aslanov

Azerbaijan Institute of National Economy, Baku

Full text: PDF file (349 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. Н. Тихонов
Received: 19.04.1985

Citation: M. S. Almamedov, A. A. Aslanov, “Construction of a spectral measure for selfadjoint three-parameter problems”, Dokl. Akad. Nauk SSSR, 288:4 (1986), 780–782

Citation in format AMSBIB
\Bibitem{AlmAsl86}
\by M.~S.~Almamedov, A.~A.~Aslanov
\paper Construction of a spectral measure for selfadjoint three-parameter
problems
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 4
\pages 780--782
\mathnet{http://mi.mathnet.ru/dan8560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852266}
\zmath{https://zbmath.org/?q=an:0643.47019}


Linking options:
  • http://mi.mathnet.ru/eng/dan8560
  • http://mi.mathnet.ru/eng/dan/v288/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020